# SDR SIMA200215119

- Difficulty date: May 19, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 833990152
- Part serial: 2374
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AMA - FLT 3861 - FLIGHT CREW REPORTED ENGINE NR 2 THRUST REVERSER HAD FAILED INDICATION ON EICAS DURING APPROACH.  REPLACED LOWER OUTBOARD STOW SWITCHES AND BOTH UPPER STOW SWITCHES S/N'S 2374, 2370.  (M)
